Skin staining from iron infusion

(4 Posts)
Peckhamite Sat 28-Nov-20 12:51:55

I had an iron infusion yesterday and it’s stained my skin quite badly around the canula site. Has anyone experienced this and had their staining fade over time? I know that it might be permanent so just looking for a good news story to cheer me up after this shock! Thanks.

OP’s posts: |
Redannie118 Sat 28-Nov-20 15:03:23

I had an infusion in march. Nurse told me staining is pretty common and will fade over a week or so. I didnt stain, but I hope that helps put your mind at rest smile

oohyoudevilyou Sat 28-Nov-20 15:25:20

I had it, and it did fade dramatically in a week or so, but there was some residual staining that lasted 2 or 3 years. I think it's very slightly darker even now 15 years on but barely noticeable.

Peckhamite Sat 28-Nov-20 20:05:25

Thank you - this did make me feel better. I’m feeling quite low about it but hoping I will also be a lucky one who experiences it fade away.

OP’s posts: |

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in